# SDR 2WAA2017111000001

- Difficulty date: November 10, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N802WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- Aircraft time: 55,270 hours, 36,765 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 21184904
- Part serial: 4600164
- Condition: Defective
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT FAILED TO PRESSURIZE AFTER TAKE OFF. FOUND TO BE THE CABIN PRESSURE CONTROLLER.
